Last update: Sat Oct 14 02:10:30 MDT 2017
@Article{Young:1939:MVBb,
author = "Gale Young",
title = "On the mechanics of viscous bodies and elongation in
ellipsoidal cells",
journal = j-BULL-MATH-BIOPHYS,
volume = "1",
number = "4",
pages = "185--185",
month = dec,
year = "1939",
CODEN = "BMBIAO",
DOI = "https://doi.org/10.1007/BF02481795",
ISSN = "0007-4985 (print), 2376-8398 (electronic)",
ISSN-L = "0007-4985",
bibdate = "Wed Jun 28 16:12:24 MDT 2017",
bibsource = "http://www.math.utah.edu/pub/tex/bib/bullmathbiophys.bib",
URL = "http://link.springer.com/article/10.1007/BF02481795;
http://link.springer.com/content/pdf/10.1007/BF02481795.pdf",
acknowledgement = ack-nhfb,
fjournal = "Bulletin of Mathematical Biophysics",
journal-URL = "http://link.springer.com/journal/11538",
}